# SDR SWAA095209

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 72,046 hours, 56,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND AFT PRESSURE DOME BULKHEAD Y-CHORD CORRODED AT BS 1016, 6 O'CLOCK POSITION.  REMOVED AND REPLACED BULKHEAD SECTION PER SRM.
